Optical solitons and conservation laws associated with Kudryashov's sextic power-law nonlinearity of refractive index

Creative Commons License

Zayed E. M. E., Shohib R. M. A., Alngar M. E. M., Biswas A., EKİCİ M., Khan S., ...More

UKRAINIAN JOURNAL OF PHYSICAL OPTICS, vol.22, no.1, pp.38-49, 2021 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3116/16091833/22/1/38/2021
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier
  • Page Numbers: pp.38-49
  • Keywords: refractive index, sextic -power nonlinearities, Kudryashov's method, solitons, TRAVELING-WAVE REDUCTION, GENERAL-SOLUTION
  • Yozgat Bozok University Affiliated: Yes


We recover the cases of solutions in the shape of bright, dark and singular optical solitons for the self-phase modulation effect, which belongs to the type of N. A. Kudryashov's sextic power-law nonlinearity of refractive index. Three different integration schemes have been implemented. These are a unified Riccati equation, our new mapping scheme and our addendum to the common N. A. Kudryashov's method. All of the solitons are enlisted and the criterions of their existence are mentioned. Finally, we extract three appropriate conservation laws.